A note on the steady flow of Newtonian fluids with pressure dependent viscosity in a rectangular duct

F. Talay Akyildiz, Dennis Siginer

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Unidirectional steady flow of Newtonian liquids with a pressure-dependent viscosity in a rectangular duct is considered. Governing momentum equation is reduced to a quasilinear second order elliptic partial differential equation. We give an analytical solution to the governing equation, and investigate the effect of aspect ratio and pressure coefficient on the velocity profiles numerically.

Original languageEnglish
Pages (from-to)1-4
Number of pages4
JournalInternational Journal of Engineering Science
Volume104
DOIs
Publication statusPublished - Jul 1 2016

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'A note on the steady flow of Newtonian fluids with pressure dependent viscosity in a rectangular duct'. Together they form a unique fingerprint.

Cite this